# SDR 96ZZZX673

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84PG
- Make and model: Scwzer G164A
- Aircraft serial: 1536
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Condition: Corroded
- Location: Lt 'N' Strut
- Part time: 4,375 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A RIVET HEAD FOUND MISSING FROM LOWER FITTING ON THE LT 'N' STRUT.  DURING ATTEMPT TO REPAIR, STRUT WAS REMOVED AND SEVERE CORROSION WAS FOUND WHICH CAUSED REDUCTION OF WALL THICKNESS BY 40 PERCENT.
